# SDR FDEA201411193797

- Difficulty date: November 19, 2014
- Submitted: November 20, 2014
- Operation: Air carrier
- Aircraft: N780FD
- Make and model: Boeing 757222
- Aircraft serial: 25253
- Aircraft time: 72,031 hours, 26,601 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: 140N20582
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT BS 1460 - 1479 STRINGER 29 RT TO 30 ANTENNA RETAINER DOUBLER CORROSION FOUND AFTER ACCESS IAW SNRM NOO186.  CORRODED ANTENNA RETAINER DOUBLER, RADIUS FILLER, REPLACED WITH NEW FABRICATED RADIUS FILLER IAW DWG 140N2058 SHT 1 REV A & EA F-5310-T0312842 PART 1.  TITLE FUSELAGE MAINFRAME EXISTING EXTERIOR SKIN REPAIR AT BS 1460.  REPAIR CLASSIFIED AS MAJOR.
